Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sagitova, Aigul' Rashitovna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:138
Abstract pages:148
Full texts:52
References:21
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person19855
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/364523

Publications in Math-Net.Ru
1995
1. A. R. Sagitova, “On the deficiency indices of a differential operator of fourth order”, Mat. Zametki, 57:2 (1995),  313–314  mathnet  mathscinet  zmath; Math. Notes, 57:2 (1995), 223–224  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021